Please use this identifier to cite or link to this item:
Title: On finite dimensional Jacobian algebras
Authors: Trepode, Sonia
Valdivieso-Díaz, Yadira
First Published: 30-Dec-2015
Publisher: Springer (part of Springer Nature)
Citation: Boletín de la Sociedad Matemática Mexicana, 2017, 23 (2), pp. 653-666
Abstract: We show that Jacobian algebras arising from every tagged triangulation of a sphere with n-punctures, with n ≥ 5, are finite dimensional algebras. We consider also a family of cyclically oriented quivers and we prove that, for any primitive potential, the associated Jacobian algebra is finite dimensional.
DOI Link: 10.1007/s40590-015-0082-6
ISSN: 1405-213X
eISSN: 2296-4495
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2015, Springer (part of Springer Nature). Deposited with reference to the publisher’s open access archiving policy. (
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
FiniteDimAgos15.pdfPost-review (final submitted author manuscript)335.75 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.